# SDR CA001102004

- Difficulty date: October 10, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Make and model: Hughes 269C1
- Aircraft time: 1,951 hours
- Engine: Lyc HO360C1A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: HA61060301
- Condition: Inoperative
- Location: Engine
- Component: Lyc
- Stage of operation: IN
- How discovered: V
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE ROUGH  WHEN PULLING POWER DURING EXERCISES, BUT NOT CONSTANT.  REPLACED CARBURETOR.  (X)
